Hello all. I'm 18 and have ran into some sleeping problems lately. For the last three nights, I've only been able to get about 4 hours of sleep, and waking up about every hour during that sleep. I'm on Buspirone 10mg x2 daily, remeron 30mg at bedtime and 75mcg of synthroid for my thyroid problem. My question is, will I be okay if I take a .5mg xanax with my buspirone and remeron tonight to help me sleep? I have the left over Xanax from an anxiety induced ER visit a few months ago, and I have gotten a new doctor since then, so he doesn't have knowledge that I have Xanax. Thank you for your help.
Is it okay to take Xanax with Remeron?
Question posted by Alexis_Ann9 on 20 Oct 2015
Last updated on 13 August 2016 by Mental metal
I don't know what buspirone is, but I just took a 7.5 remeron, and 2 mg Xanax, not just because I need go to sleep right away, but I want the sleep to last which is why I'm on Remeron too, I'm prescribed to both, because I have difficulty sleeping at all time and my overthinking comes at night causing anxiety. The remeron doesn't take effect quickly enough as well(but it does last longer), while Xanax works very quick, but lasts less long. The combo works because of these reasons, both of these meds make me groggy in the morning. I can't concentrate in the day so I have adderall for the day. The combo has worked winders for me mentally. I'm more motivated, my PTSD is easier to deal with as well as my major depression disorder. And the Adderall calms me down enough in the day to be successful and focus at my job(I work two jobs). I have ADHD, anxiety, PTSD, and major depression disorder, but with the medications I feel motivated and happy for the first time in a long time.
I take them together. But talk to ur doc :)
Hi, i'm a little concerned with your medication combination... taking Buspirone with Remeron (Mirtazipine) could induce a 'rare but serious condition known as Serotonin Syndrome'. Medications that have potential to interact are often prescribed together with no problems, but please just be aware of the symptoms to look out for: "confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea".
Regarding adding Xanax to the mix, you could experience dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment.
Please speak with your doctor about your medication and see if he/she can suggest something to help you sleep better...
Alexis; What you should do is call the doctor and let him or her know what is going on.It could be you just need a dose adjustment in the medications your already taking which is pretty common. Don't take any Xanax until the doctor you are seeing says its okay you already have things for bedtime so could be the doctor just needs to have you adjust one of them.But let that doctor know you already have some Xanax at home.But the stuff you are using now is better for sleep then the Xanax. so give your doctor a call.
please feel free to post anything again and if we can help we well lots of good people in here to help with same problems as you are having.YOUR NOT ALONE. chuck1957
remeron, xanax, anxiety, sleep disorders, sleep, sleeping, sleep disorder
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.